# SDR REXA2022060901117

- Difficulty date: April 26, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027620000A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN FS 485 TO FS 565.	LOCATED AND DRILLED NEW SERVICEABLE SIDE SEAT TRACK FROM EXTRUSION P/N: 20276-280-0-0A IAW CRJ SRM 51-40-11-001-001-A01 AND SRM 53-00-48-201-002-A01
